Feel free to select a shipping destination and be directed to our online shop www.stratpharma-online.com
If your country is not listed here,
we currently do not serve your area.
Please contact local pharmacy for help
Oncology drugs are experiencing a breakthrough with the development of new targeted therapies, unfortunately, they can cause more severe cutaneous side effects. Some oncology drugs, such as Epidermal Growth Factor Receptor Inhibitors (EGFRI) are responsible for rashes in 80% of patients, of which 10 –17% can be severe.1The goal is to reduce symptoms, and enable the patient to comply with the therapy plan. Some cutaneous reactions may limit the use of medications due to a negative impact on the patients’ quality of life.2Early treatment of cutaneous reactions may prevent the exacerbation of symptoms, the need for reducing the medication dose, or the interruption of therapy. It is paramount to maintain the skin barrier function using appropriate products and to control the severity of the signs and symptoms of cutaneous side effects.
• Hand-Foot Syndrome (HFS) • Graft-versus-Host Disease GvHD • Acneiform reaction • Maculopapular rash
• Pruritic / itchy skin • Xerotic / dry skin
• Erythema / skin rashes
• Fissure of the skin and nail folds • Blisters
• Medical Adhesive-Related Skin Injuries (MARSI) • Infusion reactions • Portacath
Treatment of cutaneous rashes
It is vital to restore the barrier function of the epidermis, hydrate the affected area, while keeping the skin free from infection or environmental contamination. Topical steroids are usually recommended, but have shown to be ineffective in patients suffering from severe rashes.4
Recommended treatment options for xerosis
If xerosis happens on hands or feet, patients may develop painful fissures on the dorsal sides of the interphalangeal joints.5
Preventative measures like avoiding soaps, limiting shower time, using lukewarm water, and frequent use of emollients are often recommended.
Moderate to potent steroids are the preferred option when xerosisis moderate.6
Uninterrupted use of topical steroids can cause dermal toxicity and increase the risk of infection and should not be used over 14 days.7